MAUDE Adverse Event Report: CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that due to an unknown factor, the catheter was exposed to force which caused it to be separated at the outside of the patient¿s body.The duration of use was 10 days.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation conclusion the customer reported that due to an unknown factor, the catheter was exposed to force which caused it to be separated at the outside of the patient¿s body.The duration of use was 10 days.There was no patient harm reported.The device history record (dhr) review could not be performed as the lot number was not provided.Failure mode trending was reviewed and no related adverse trends were identified.A total of five (5) photographs were provided for evaluation.Visual examination of the photographs confirmed the reported product failure as the catheter is shown with the balloon cut off.An investigation has been requested from the external supplier.Additional action will not be taken at this time.This complaint will be used for monitoring and trending purposes.
 
Additional Manufacturer Narrative
H4 manufacture date added h6 updated codes h3 evaluation summary the device history record (dhr) review could not be performed because a lot number was not available.One incomplete sample of a decontaminated finished product was received at the site for evaluation.In addition, five digital images were provided.A visual inspection of the sample and digital images was performed according to the procedure noting the problem reported by the client, the catheter is cut from the balloon.This product is provided by a supplier.The sample was forwarded to the supplier for evaluation.Their investigation is as follows: the dhr was performed by the supplier using the dip lot.The product was manufactured according to the established device master record.No deviation was noted on all processing material and parameters.All quality control inspection criteria had been fulfilled satisfactorily.An incomplete sample was received.The sample received has been cut and the tip part was not returned together.The sample was physically inspected, and no pinhole defect was found on the catheter.The cut area of the sample was inspected.The cut was a clean cut which could be caused by sharp objects such as scissor or a surgery knife.There was no sharp blades or objects used in the production floor which could cause the catheter to be cleanly cut.Catheter manufactured was durable enough unless it was cut by a sharp blade.Further investigation on the sample could not be performed as the sample was incomplete.Thus, the root cause of the reported issue could not be determined.The cutting of the catheter was not contributed to a manufacturing problem.There was no sharp blades or objects near the production floor which could cause the catheter to be cleanly cut as the received sample.No action is required at this time as the issue was a non-manufacturing issue.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12713082
Report Number9612030-2021-03071
Device Sequence Number20009578
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer10/14/2021
10/14/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/03/2021
03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown